# SDR GLBA2012070500008

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 31,603 hours, 32,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS STOPPED WORKING PAST ROW 4,  EXIT SIGNS ALSO DO NOT WORK.  MX REPLACED THE AFT EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD.
